# SDR CALA2017011600123

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 41,833 hours, 14,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EMERGENCY LIGHT INOP. RELAMPED LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
